Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3893
Title: Recent Results on the Modal $\mu$-Calculus: a Survey
Authors: Lenzi, Giacomo
Keywords: Modal $\mu$-CalculusKripke models
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Giacomo Lenzi, "Recent Results on the Modal $\mu$-Calculus: a Survey", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 235-255.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: 
Some theory of Modal $\mu$-calculus is surveyed, with special emphasis on recent results.
Type: Article
URI: http://hdl.handle.net/10077/3893
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat
Lenzi RendMat42.pdf295.33 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 20

1,062
Last Week
9
Last month
checked on Apr 1, 2020

Download(s) 50

535
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.